# SDR DALA2017082006315

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING ON CENTER FUEL TANK FWD FACE WAS FOUND CRACKED ON BS 645, RBL 22, AND Z-9 IN THE FWD CARGO BAY.  REMOVED, DRILLED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-41-05.
